# SDR SWAA2022021470526

- Difficulty date: February 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737*
- Aircraft serial: 27886
- Aircraft time: 67,919 hours, 39,948 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE WIGGLE PLATE CRACKED JUST AFT OF #1 ENGINE ; / [01] R+R LEFT WING LOWER TRAILING EDGE WIGGLE PLATE JUST AFT OF #1 ENGINE PER SRM 51-40-02.
